# SDR VNAA2010122200015

- Difficulty date: December 22, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE A DENT WAS FOUND AT FS 310 LOWER FWD CORNER OF PASSENGER DOOR CUT OUT.  REPAIRS WERE MADE AND AIRCRAFT RELEASED FOR SERVICE.
